# SDR DALA2018042002656

- Difficulty date: April 18, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 68,063 hours, 49,840 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHT ON SEAT 14 ED AND 16ED INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSY ON SEAT 16ED AND CHECKED GOOD. REPAIRED SEAT 14ED WIRING IAW WIRING PRAC MANUAL CHP 20.
